A Morawetz inequality for water waves - Archive ouverte HAL Access content directly
Journal Articles American Journal of Mathematics Year : 2022

A Morawetz inequality for water waves

(1) , (2) , (3)
1
2
3

Dates and versions

hal-03883546 , version 1 (03-12-2022)

Identifiers

Cite

Thomas Alazard, Mihaela Ifrim, Daniel Tataru. A Morawetz inequality for water waves. American Journal of Mathematics, 2022, 144 (3), pp.607-699. ⟨10.1353/ajm.2022.0013⟩. ⟨hal-03883546⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More